MathSciNet Relay Station
MathSciNet bibliographic data
MR2020272 11B75 (11H99 11T22)
Konyagin, Sergei; Łaba, Izabella Spectra of certain types of polynomials and tiling of integers with translates of finite sets. J. Number Theory 103 (2003), no. 2, 267–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement